JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION OF WATSON`S THEOREM FOR DOUBLE SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZATION OF WATSON`S THEOREM FOR DOUBLE SERIES
Kim, Yong-Sup; Rathie, Arjun-K.; Park, Chan-Bong; Lee, Chang-Hyun;
  PDF(new window)
 Abstract
In 1965, Bhatt and Pandey obtained the Watson`s theorem for double series by using Dioxon`s theorem on the sum of a . The aim of this paper is to derive twenty three results for double series closely related to the Watson`s theorem for double series obtained by Bhatt and Pandey. The results are derived with the help of twenty three summation formulas closely related to the Dison`s theorem on the sum of a obtained in earlier work by Lavoie, Grondin, Rathie and Arora.
 Keywords
the generalized Kampe de Feriet function;double series;Watson`s theorem;Dioxon`s theorem;
 Language
English
 Cited by
 References
1.
Cambridge Tracts in Math., 1964.

2.
Ganita, 1965. vol.16. pp.89-98

3.
C. R. Acad. Sci. Paris, 1921. vol.173. pp.401-404

4.
Math. Comp., 1994. vol.62. pp.267-276

5.
J. London Math. Soc. (2), 1976. vol.12. pp.419-425 crossref(new window)